Moving singular points of systems of differential equations that describe genetic models
Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1453-1456
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_8_a24,
author = {G. E. Pushkevich and A. I. Yablonskii},
title = {Moving singular points of systems of differential equations that describe genetic models},
journal = {Differencialʹnye uravneni\^a},
pages = {1453--1456},
year = {1991},
volume = {27},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_8_a24/}
}
TY - JOUR AU - G. E. Pushkevich AU - A. I. Yablonskii TI - Moving singular points of systems of differential equations that describe genetic models JO - Differencialʹnye uravneniâ PY - 1991 SP - 1453 EP - 1456 VL - 27 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_8_a24/ LA - ru ID - DE_1991_27_8_a24 ER -
G. E. Pushkevich; A. I. Yablonskii. Moving singular points of systems of differential equations that describe genetic models. Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1453-1456. http://geodesic.mathdoc.fr/item/DE_1991_27_8_a24/